# SDR AALA202504137451

- Difficulty date: April 12, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,026 hours, 33,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Inoperative
- Location: Zone 200
- Part time: 59,161 hours, 34,102 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOP EPSU 11WL ON PASSENGER CABIN. MAINTENANCE REPLACED EPSU 11WL ON PASSENGER CABIN IAW AMM 33-51-38-400-001-A.
